Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have vaginal bleeding after short workout. Have bleeding after sex and bowel movements. Cure?

Hi I have been going to the gym lately and am experiencing vaginal bleeding after only a short while into my workout, I feel the urge to urinate and that s when I find the bleeding, I also bled recently after intercourse and bowel movements and am getting a little worried, I was lying on my front in bed last night and had some more, it is usually small amounts of watery red blood that then stop after?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Irregular bleeding occurs after coitus,bowel movementss and exercise indicates polyps or fibroids.Harmonal changes that effects ovulation will leads to such type of bleeding.You have to have a scan to rule out those common diseases.If you are near to menopause then it might be due to premenopausal symptoms.Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor